# SDR IPXA2018040428188

- Difficulty date: April 1, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 86,860 hours, 15,221 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF WHEN FLAPS WERE RETRACTED LEVEL 2 AILERON DEFLECT DISAGREE. QRH PROCEDURE DID NOT FIX THE ISSUE.   REMOVED THE LT INBD AILERON DEFLECTION CONTROL ACTUATOR  IAW MM 27-16-01, OPS CHECKED GOOD.
